FREE SHIPPING $35+*

Benylin All-In-One Extra Strength Cold & Flu Daytime Caplets
DM-D-E-A Contains Acetaminophen 24 Caplets
Benylin All-In-One Cold and Flu is available in convenient and portable caplets! Benylin helps relieve 8 cold and flu symptoms in 1 simple solution.

RELIEVES:
  • Pain
  • Fever
  • Headache
  • Stuffy nose
  • Sore throat
  • Dry cough
  • Chest congestion
  • Chills
  • Mucus and phlegm
Directions: Adults (12 years and over) take 2 caplets every 6 hours. Maximum 8 caplets per day. (Not recommended for children under the age of 12.)

Medicinal Ingredients: Dextromethorphan HBr (15 mg), Pseudoephedrine HCI (30 mg), Guaifenesin (100 mg), Acetaminophen (500 mg) per caplet.

Non-Medicinal Ingredients: cellulose, D&C Yellow nº 10 aluminum Lake, FD&C Blue nº 1 aluminum Lake, hypromellose, polyethylene glycol, polysorbate, polyvinyl pyrrolidone, silica, starch, stearic acid, titanium dioxide, wax and zinc stearate.

CAUTION:
THIS PACKAGE CONTAINS ENOUGH MEDICINE TO SERIOUSLY HARM A CHILD. KEEP OUT OF REACH OF CHILDREN. AVOID ALCOHOL. Talk to a doctor before using this product if you have chronic alcoholism, serious kidney or liver disease, diabetes, asthma, chronic lung disease/shortness of breath, persistent/chronic cough, glaucoma, difficulty urinating due to enlargement of the prostate gland, or are elderly, pregnant, breast-feeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Check with a doctor if symptoms do not improve within 5 days, or if cough worsens, lasts more than 7 days, tends to recur or if you also has excessive secretions or fever for more than 3 days. Taking more than the recommended dose can cause serious liver damage, nervousness, dizziness or sleeplessness. In case of accidental overdose contact a doctor or Poison Control Center immediately, even if there are no symptoms.

 


We are only able to ship this item to Canadian customers.
No Information Provided

Other Benylin Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Jake: more than a year ago

This product is the 24-pack of daytime tablets, and really is the only cold medication that works for me consistently. The pseudoephedrine in this type of Benylin is (subjectively, for me) much more effective than products containing only phenylephrine.

Page  1